JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FUZZY r-MINIMAL α-OPEN SETS ON FUZZY MINIMAL SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FUZZY r-MINIMAL α-OPEN SETS ON FUZZY MINIMAL SPACES
Min, Won-Keun;
  PDF(new window)
 Abstract
We introduce the concept of fuzzy -minimal -open set on a fuzzy minimal space and some basic properties. We also introduce the concepts of fuzzy -M -continuous and fuzzy -M() -open mappings, and investigate characterization for such mappings.
 Keywords
r-minimal semiopen;r-minimal -open;fuzzy r-M continuous;fuzzy r-M -continuous;fuzzy r-M semicontinuous;r-M() -open mappings;
 Language
English
 Cited by
 References
1.
C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182-190. crossref(new window)

2.
W. K. Min and M. H. Kim, Fuzzy r-minimal semiopen sets and fuzzy r-M semicontinuous functions on fuzzy r-minimal spaces, Proceedings of KIIS Spring Conference 2009, 19 (1) (2009), 49-52.

3.
A. A. Ramadan, Smooth topological spaces, Fuzzy Sets and Systems 48 (1992), no. 3, 371-375. crossref(new window)

4.
Y. H. Yoo, W. K. Min, and J. I. Kim, Fuzzy r-minimal structures and fuzzy r-minimal spaces, Far East J. Math. Sci. 33 (2009), no. 2, 193-205.

5.
L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338-353. crossref(new window)